Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? phidippus

Posted by Porkpiehat on November 27, 2017, at 2:14:52

In reply to Re: Can meds cause a sense of dread/doom/fear? porkpiehat, posted by phidippus on November 25, 2017, at 12:02:41

> Studies show that Lamictal can cause obessive anxiety in patients who are bipolar.
>
> Eric

I
Have taken it for 12 years or so and I've
Definitely experienced
That
Especially in the latter years. It
Greatly
Depends on what I take it with.

Btw the dreadful doomy paranoia almost completely stopped when I started the parnate.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1096079]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Porkpiehat thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1096079.html